Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Retractions onto $ {\rm ANR's}$


Author: R. H. Bing
Journal: Proc. Amer. Math. Soc. 21 (1969), 618-620
MSC: Primary 54.85
MathSciNet review: 0239583
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239583-6
Article copyright: © Copyright 1969 American Mathematical Society